default-icon
Chyawanprash made me high
I couldnt think of a subject. I had this chyawanprash for the first time to gain weight. Had it aftr my breakfast coz thats when i thought of actually taking it. I had a huge tablespoon of it and aftr an hour i had lunch. Eversince i ate tht.. i was feeling thirsty and i kept drinkin water. I had lunch as i was super hungry and felt tired and went to bed. Every time i turn my head i felt this weird black out for a second and i acted crazy since then. I see mom and dad saying things but the sound goes blurred and u know all that crazy stuff. I was going mad. But anyway i figured i was high. Long story.. i was sorta mental for a few hours. I basically want to know if its a common thing ? Do people get high from having chayawanprash??? I would not take that thing again.
230 Views v

Answers (4)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Roopakala
Ayurveda 8 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Chyavanprash is rasayana preparation which gives results or effects by regular use for few months to few years. These preparations improves digestion body strength . You should take cow ghee vegetables  ,fruits  , milk , buttermilk like nutrients in your diet and avoid spicy oily junk food.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Satish Sawale
Ayurveda 17 yrs exp Navi Mumbai

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Great, u chose one of best Rasayan of ayurveda, it must be with guidance of ur Ayurved physician n after one of shuddhi I.e. detox (vaman/virechan/Basti) usually taken empty stomach like breakfast n waited till get hungry.... then milk or ur diet...ur diet must contains ghee/cream/salt less butter... What ur encounter is may be anxiousness.... so plz communicate ur Dr till apply coconut oil mixed with camper on head as shiro-pichu.. Feel free to communicate
Answered
Flag this Answer
Flag this answer
0/2 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sneha Kurian
General Physician 9 yrs exp Chennai
Surely chavanaprasa willnot cause this kind of symptoms. Dosage or digestion capacity will be problem. Consult an ayurvedic physician and get some good advise.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Malay Pathak
Ayurveda 3 yrs exp Rajkot
Chyavanaprasham is not known to cause the symptoms which you have mentioned.. It mainly contains aamla..
Answered
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?
YES NO